# SDR C2XA97BT018

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND PAX DOOR EMERGENCY LIGHTS FAILS TO LIGHT IAW OPS TEST OF EMERGENCY LIGHTING TASK CARD NR 33-50-00.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT 15WL.  OPERATIONAL CHECKED GOOD.  (M)
